# SDR SWAA2016032150005

- Difficulty date: March 5, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 61,748 hours, 48,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6546592
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT Z ANGLE SPLICE CORRODED AT BS 727D+4.  R & R Z ANGLE IAW DWG & SRM.
